# SDR RRXA001856

- Difficulty date: March 17, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A 1.25 INCH CRACK TO THE WEB PANEL JUST RIGHT OF SEAT TRACK NR 2 MAIN CABIN AT STA 1000 AND LBL 40, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW DC-8 SRM 51-1-21 AND 53-2-0.
